Joint value-distribution theorems on Lerch zeta-functions. II
- 31 Downloads
We give corrected statements of some theorems from  and  on joint value-distribution of Lerch zeta-functions (limit theorems, universality, functional independence). We also present a new direct proof of a joint limit theorem in the space of analytic functions and an extension of a joint universality theorem.
KeywordsLerch zeta-function limit theorem probability measure space of analytic functions support universality weak convergence
Unable to display preview. Download preview PDF.
- 3.A. Laurinčikas, Limit Theorems for the Riemann Zeta-Function, Kluwer, Dordrecht (1996).Google Scholar
- 4.A. Laurinčikas and R. Garunkštis, The Lerch Zeta-Function, Kluwer, Dordrecht (2002).Google Scholar
- 7.A. Laurinčikas and K. Matsumoto, The joint universality of zeta-functions attached to certain cusp forms, Proc. Sci. Seminar Faculty Phys. Math., Šiauliai University, 5, 58–75 (2002).Google Scholar